# SDR TWAA9912903

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .25 INCH CRACK IN LONGERON 6L AT STA 658.  REPAIRED PER SRM 53-02, FIG 18.  CHECK-C 7-14-98 STL.
